The successful use of cinacalcet in dialysis patients and in patients with primary hyperparathyroidism has prompted transplant physicians to use it to treat renal-transplant patients with persisting hyperparathyroidism. However, in the setting of kidney transplantation, many questions remain unanswered, i.e. the time of initiation of cinacalcet after transplantation, its dosage and the side effects on kidney function all remain unknown. Herein, we report on a kidney-transplant recipient with persisting hyperparathyroidism who developed hypercalciuria afterreceiving high doses of cinacalcet. Cinacalcet was started 3 months after transplantation at a once-daily dose of 60 mg. Thereafter, the dosage was increased progressively because of persistant hyperparathyroidism and hypercalcemia. At a dose of 90 mg b.i.d, hypercalciuria occurred. The latter disappeared after reduction of cinacalcet dosage. Cinacalcet might be responsible for urinary calcium excretion, either by reduction of tubular calcium reabsorption via the reduction of PTH level, or by its direct effect on the calcium sensor receptor located in the upper thick ascending limb of the loop of Henle. We conclude that cinacalcet should be used with caution in renal-transplant patients. Further investigations are required to determine the best way to use this drug in this setting.